CureZone   Log On   Join
Re: update/feeling awful , confusion
 
Ginagirl Views: 2,209
Published: 9 years ago
 
This is a reply to # 1,954,790

Re: update/feeling awful , confusion


Ok. It isnt the worst medication I have seen, but if you have leg cramps there is a magnesium deficiency behind here.

I understand your frustration, but know that you will probably have to find out this on your own, as the forum members are different and will give different advice based on their experience, your gy have one view and the doctor a third, fourth etc.
I can only tell about my own experiences, while the decicion of what to do must be your own. For some people the best thing is to have a doctor to tell them what to do, while I find freedom in doing all by myself. I have fired my doctor.
Trapper and I recommend a high Iodine dosage because we both have experienced that it eased things, one get over the holes in the road easier. (No doctor except for possibly the Iodine doctors will agree on this one. It is also possible to take the slow route; again, the decicion must be yours.
If you want a practioner to help you out, one of the Iodine doctors may be an option?

Klor - con m20"Adverse reactions
CNS: confusion, unusual fatigue, restlessness, asthenia, flaccid paralysis, paresthesia, absent reflexes

CV: ECG changes, hypotension, arrhythmias, heart block, cardiac arrest

GI: nausea, vomiting, diarrhea, abdominal discomfort, flatulence

Metabolic: hyperkalemia

Musculoskeletal: weakness and heaviness of legs

Respiratory: respiratory paralysis "

My experience with water pills in one case (Furosemide) was that they caused restlessness, cramping, fatigue, arrhytmias. And increased retention.
If you should choose to go for other sources of potassium (dandelions, green powders etc) I recommend to go off the pills slowly.

Take a look at http://www.watercure.com

and http://www.watercure2.org/


I was greatly helped of this the year before iodine, in particular with the palpitations I had. But then I have had a very potassium rich diet and my BP been perfect, tending to the lower side.

"Salt and potassium must be balanced, this is one of the most important biochemical processes in the body.
"Sodium is the principal ion in the fluid outside of cells, while potassium is the principal ion in the fluid inside of cells. Sodium concentrations are more than ten times lower inside than outside cells, and potassium concentrations are about 30 times higher inside than outside cells. The concentration differences between potassium and sodium across cell membranes create an electrochemical gradient known as the membrane potential. A large portion of energy in the body is dedicated to maintaining sodium/potassium concentration gradients, underscoring the importance of the balance between sodium and potassium in sustaining life. Tight control of cell membrane potential is critical for heart function, as well as nerve impulse transmission and muscle contraction."



Learn more: http://www.naturalnews.com/024539_potassium_sodium_diet.html#ixzz1yXUFRq3G


Whatever you chose, It is always possible to take a break from everything a day or two or a week. I paused iodine frequently the first year, as I always seemed to blame it for my symptoms. I always found out that iodine just hightligthed other deficiencies I had; that it put a demand on the body to act; and when something lacked the body couldnt follow up. Always! When I corrected these deficiencies and got to my fitted levels, all smoothed out.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

2.359 sec, (2)